| Model Number |
X SERIES |
| Medical Device Problem Codes |
Reset Problem (3019); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device restart/reboot itself and after 4-5 minutes the device inappropriately shutdown.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The malfunction was duplicated and the monitor board was replaced to resolve the malfunction.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.